# SDR DALA13069243302

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 46,535 hours, 6,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y1552.5 FOUND CORROSION AT FRAMES 33-34.  CORROSION REMOVED IAW SRM 51-74- 00.   FOUND EXCEED LIMITS IAW SRM 53-31-15, FIG 101.  SEAT TRACK REPLACED IAW SRM 51-42-11.
